| Model Number |
G5S-80A |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device failed the watchdog timer self test.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.Internal inspection found the device was affected by fluid ingress.The device was not repaired and was labeled not for clinical use.Analysis of reports of this type has not identified an increase in trend.